# SDR CALA2017111003987

- Difficulty date: November 10, 2017
- Submitted: November 11, 2017
- Operation: Air carrier
- Aircraft: N815UA
- Make and model: Airbus A319-131
- Aircraft serial: 867
- Aircraft time: 61,489 hours, 25,594 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Condition: Odor
- Location: Air Con Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING DESCENT, .AC SYSTEM SMELLED LIKE OLD GYM SOCKS.. PERFORMED TSM 05-50-00-810-831-A,  NO ODOR COMING OUT OF PACK SYSTEM,  NO EVIDENCE OF ANY OIL LEAKAGE.
